Dismiss Notice
Join Physics Forums Today!
The friendliest, high quality science and math community on the planet! Everyone who loves science is here!

Need this DE paper

  1. Apr 30, 2004 #1
    I'm trying to find a location in the Internet where I can download (for free) the following DE paper:

    G´eronimi C, Feix M R and Leach P G L, Exponential Nonlocal Symmetries and
    Nonnormal Reduction of Order, J. Phys. A: Math. Gen. 34 (2001), 10109–10117.

    I know it exists here:
    but it's not free.

    If anybody knows such a location or has this paper, can you please answer to this thread.

    Thanx in advance,
  2. jcsd
  3. May 6, 2004 #2

    Thanks to all of you, guys.
    I found it.
Know someone interested in this topic? Share this thread via Reddit, Google+, Twitter, or Facebook